# SDR HALA2022041200089

- Difficulty date: April 11, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 25,809 hours, 4,188 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  LINE SERVICE REPORTS DIFFICULTY FUELING // REMOVED AND REPLACED CENTER TANK REFUEL RESTRICTOR VALVE ACTUATOR PER AMM 28-25-58.  CHECKS OKAY. ACTUATOR, SINGL OFF 43-2826-9-0002 S/N 53875 ON 43-2826-9-0001 S/N 56359
